# SDR SWIA201436898

- Difficulty date: February 17, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 30,822 hours, 27,295 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS A CRACK INDICATION NOTED AT LBL 27.50, WL 130 APPROXIMATELY .3" IN LENGTH 100 PERCENT FSH.  C-CHECK, REPAIRED IAW REO.
